Armour and eye color......... - AnabolicMinds.com

Armour and eye color.........

  1. Advanced Member
    spinn's Avatar
    Join Date
    Sep 2006
    Posts
    633
    Rep Power
    430

    Reputation

    Armour and eye color.........


    This is going to sound strange...but.....

    My DR has me on Levoxyl, primarily because I seem to be converting t4 to t3 and he is concerned that if I take armour with its t3, my body will lose its ability to convert t4 to t3.

    The thing is....I had some extra armour and ran out of Levoxyl twice and took the armour for a week or so.

    I felt a lot better on armour both times.

    The strange part is that my light brown eyes seem to be getting brighter and turning green. I have noticed this both times.

    Has anyone ever heard of this?

  2. Advanced Member
    Sunder's Avatar
    Stats
    6'0"  200 lbs.
    Join Date
    Jul 2003
    Age
    40
    Posts
    525
    Rep Power
    399

    Reputation

    Nothing to do with drugs as far as I know, but my eyes have changed color twice after the normal eye color shift kids have.
    First change was when I was 5, and the 2nd change happened slowly about 5-10 years ago...never even noticed the shift until I saw pics, lol.

    No idea if this is related or not, but I started wearing glasses in grade 10 or 11, and wore them for for about 5-7 years after that in university. (Obviously my memory is a bit flawed).
    Anyways - I don't wear glasses anymore. No idea if the eye color shift was related or not, or if I just had a better diet, etc. (Understood hypoglycemia better, etc).
  3. Professional Member
    JanSz's Avatar
    Join Date
    Sep 2006
    Posts
    4,631
    Rep Power
    2415

    Reputation

    Quote Originally Posted by spinn View Post
    This is going to sound strange...but.....

    My DR has me on Levoxyl, primarily because I seem to be converting t4 to t3 and he is concerned that if I take armour with its t3, my body will lose its ability to convert t4 to t3.

    The thing is....I had some extra armour and ran out of Levoxyl twice and took the armour for a week or so.

    I felt a lot better on armour both times.

    The strange part is that my light brown eyes seem to be getting brighter and turning green. I have noticed this both times.

    Has anyone ever heard of this?
    I would say,
    give Levothyroxin (t4) priority.
    Check
    FreeT3
    FreeT4
    You want to have both at the top of their ranges.
    Most likely you end up being short on FreeT3, then add Armour as need.

    1grain Armour=38mcg T4 + 9mcg T3 + other

    T3 half life is hours
    T4 half life is days

    the more you are able to rely on T4 the more stable you will be.
    •   
       

Similar Forum Threads

  1. Prostanozol and Eyes?
    By MrZ in forum Anabolics
    Replies: 7
    Last Post: 06-11-2009, 02:23 AM
  2. Torem and Urine color.
    By MentalTwitch in forum Post Cycle Therapy
    Replies: 13
    Last Post: 11-23-2007, 05:23 PM
  3. Cheap physicals and eye exams
    By Rodja in forum General Chat
    Replies: 2
    Last Post: 03-24-2007, 01:05 AM
  4. Armour and signs of adrenal fatigue
    By spinn in forum Male Anti-Aging Medicine
    Replies: 8
    Last Post: 12-17-2006, 04:24 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in